Diabetic ketoacidosis following development of de novo diabetes in renal transplant recipient associated with tacrolimus


Ersoy A. , Ersoy C., Tekce H., Yavascaoglu I., Dilek K.

TRANSPLANTATION PROCEEDINGS, vol.36, no.5, pp.1407-1410, 2004 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 5
  • Publication Date: 2004
  • Doi Number: 10.1016/j.transproceed.2004.04.080
  • Title of Journal : TRANSPLANTATION PROCEEDINGS
  • Page Numbers: pp.1407-1410

Abstract

Although drugs used in renal transplant recipients such as steroids, cyclosporine, and particularly, tacrolimus have diabetogenic potential, diabetic ketoacidosis is uncommon. There are few data concerning the long-term follow-up of these patients. Diabetic ketoacidosis occurred in a renal transplant recipient following de novo development associated with tacrolimus.